Imperial College London

ProfessorAlexeiSkorobogatov

Faculty of Natural SciencesDepartment of Mathematics

Professor of Pure Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8493a.skorobogatov Website

 
 
//

Location

 

664Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

Professor Alexei Skorobogatov is interested in arithmetic geometry, that is, in geometric approaches to number theory. The fundamental problem is to understand how the structure of solutions of Diophantine equations in number fields reflects the topological structure of the underlying algebraic variety. Alexei is also interested in analytical number theory, algebraic geometry, algebraic groups and the geometric invariant theory.

Alexei Skorobogatov's personal webpage can be found at http://www.ma.ic.ac.uk/~anskor/

Publications

Journals

Colliot-Thelene J-L, Pal A, Skorobogatov AN, 2016, Pathologies of the Brauer-Manin obstruction, Mathematische Zeitschrift, Vol:282, ISSN:0025-5874, Pages:799-817

Harpaz Y, Skorobogatov AN, 2016, Hasse principle for Kummer varieties, Algebra & Number Theory, Vol:10, ISSN:1937-0652, Pages:813-841

Ieronymou E, Skorobogatov AN, 2015, Odd order Brauer-Manin obstruction on diagonal quartic surfaces, Advances in Mathematics, Vol:270, ISSN:0001-8708, Pages:181-205

Skorobogatov AN, Zarhin YG, 2015, A Finiteness Theorem for the Brauer Group of K3 Surfaces in Odd Characteristic, International Mathematics Research Notices, ISSN:1073-7928, Pages:11404-11418

Browning TD, Matthiesen L, Skorobogatov AN, 2014, Rational points on pencils of conics and quadrics with many degenerate fibres, Annals of Mathematics, Vol:180, ISSN:0003-486X, Pages:381-402

More Publications